Neumann problem on the semi-line for the Burgers equation

de Lillo, Silvana and Sommacal, Matteo (2011) Neumann problem on the semi-line for the Burgers equation. Boundary Value Problems, 34 (1). pp. 1-10. ISSN 1687-2762

[img]
Preview
PDF (Article)
delillo_sommacal.pdf - Published Version

Download (188kB) | Preview
Official URL: http://dx.doi.org/10.1186/1687-2770-2011-34

Abstract

In this article, the Neumann problem on the semi-line for the Burgers equation is considered. The problem is reduced to a nonlinear integral equation in one independent variable, whose unique solution is proven to exist for small time. An explicit solution is discussed as well.

Item Type: Article
Subjects: G100 Mathematics
G300 Statistics
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: Ellen Cole
Date Deposited: 09 May 2012 11:45
Last Modified: 11 May 2017 16:08
URI: http://nrl.northumbria.ac.uk/id/eprint/6873

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence